# SDR SIMA200123428

- Difficulty date: August 22, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145208
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND THE RIGHT OMEGA BEAM LOWER FLANGE FORWARD OF FRAME 25 TO BE CORRODED.  CORROSION WAS REMOVED AND AREA WAS REPAIRED IAW EMB REPAIR STATEMENT GST 2830/01 AND EMB SRM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
